# SDR DL72S001230

- Difficulty date: June 26, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 54,981 hours, 40,357 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Strap
- Part number: 65434911
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER UPPER REAR SPAR FAIL SAFE STRAP  WAS FOUND CORRODED AT LBL 13.  THE BLEND DEPTH WAS FOUND TO BE .025 INCHES.  ERA 334574-14 REPAIRS THIS DAMAGE.  IT WAS FOUND AT MV.
